# SDR REXA96006

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308P
- Make and model: Bag JETSTM3101
- Aircraft serial: 674
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 147D000
- Condition: Seized
- Location: Center Bay
- Stage of operation: TX
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

PIB - FLT 5519 - ON TAXI OUT, PILOT HAD RIGHT DUCT OVERTEMP LIGHT AND ACRID SMELL/SMOKE IN CABIN.  RETURNED TO RAMP.  COOLING SYSTEM INSPECTED AND RENDERED INOPERATIVE PER MEL 21-01.  (X)
